A Note on Hyperbolic Polynomials.

Wim Nuij

Mathematica Scandinavica (1968)

  • Volume: 23, page 69-72
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Nuij, Wim. "A Note on Hyperbolic Polynomials.." Mathematica Scandinavica 23 (1968): 69-72. <http://eudml.org/doc/166058>.

author = {Nuij, Wim},
journal = {Mathematica Scandinavica},
keywords = {partial differential equations},
pages = {69-72},
title = {A Note on Hyperbolic Polynomials.},
url = {http://eudml.org/doc/166058},
volume = {23},
year = {1968},

AU - Nuij, Wim
TI - A Note on Hyperbolic Polynomials.
JO - Mathematica Scandinavica
PY - 1968
VL - 23
SP - 69
EP - 72
KW - partial differential equations
UR - http://eudml.org/doc/166058
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.